# SDR GLBA2012091200053

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 32,718 hours, 44,011 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND THREE CRACKS ON THE VERTICAL STAB RT SPAR CAP ANGLE AT THE 20 PERCENT CHORD TOP FASTENER AT VSS 84.10, .5" IN LENGTH.  REPAIRED IAW FR-CO-02520R1, STEP 1.  MAJOR REPAIR
